MAUDE Adverse Event Report: ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM; DENTAL SCREWDRIVER

ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM; DENTAL SCREWDRIVER
Catalog Number ZFX02HLD28
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the instrument head fractured during procedure.Fractured part is inside the screw of a screw retained crown that is placed in the implant.Doctor explained that the instrument has few uses.

Brand Name
GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM
Common Device Name
DENTAL SCREWDRIVER
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key25135692
Report Number3008932779-2026-00016
Device Sequence Number13140731
Product Code NDP
UDI-Device Identifier04251881700442
UDI-Public(01)04251881700442(10)2503070745(240)ZFX02HLD28
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZFX02HLD28
Device Lot Number2503070745
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient EthnicityNon Hispanic